MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Light source "EndoLED", for flexible endoscopes; Endoscopic light source, battery-powered

Olympus Winter & Ibe GmbH Light source "EndoLED", for flexible endoscopes; Endoscopic light source, battery-powered
Model Number WA91502A
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported abnormal lamp lit up during inspection for use involving an olympus endoscopic light source, battery powered.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer have been confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.

Brand Name
Light source "EndoLED", for flexible endoscopes
Common Device Name
Endoscopic light source, battery-powered
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50883691
Report Number9610773-2026-06348
Device Sequence Number13441214
Product Code NTN
UDI-Device Identifier04042761073592
UDI-Public04042761073592
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA91502A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown